# SDR ABXA2018082017092

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 85,605 hours, 31,661 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T1622126
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING REAR SPAR TO TRAILING EDGE UPPER PANEL ATTACH BEAM AT WING STATION 280. THE UPPER PART OF THE ATTACH BEAM WAS REPLACED. THE AIRPLANE WAS GROUNDED.
